MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; METAL-BACK (TI6AL4V + POROTI) METAL-BACK STANDARD

LIMACORPORATE S.P.A SMR SHOULDER; METAL-BACK (TI6AL4V + POROTI) METAL-BACK STANDARD
Model Number 1375.21.010
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 because of failure of reverse shoulder assembly due to malalignment.Previous surgery is unknown, as well as complete product information of original prosthesis.During revision, the original metal back (pn 1375.21.010) and glenosphere dia36mm (pn 1376.09.030) were removed, as well as reverse liner standard (pn 1360.50.810), to be replaced with different manufacturer reverse glenoid assembly.Surgery was completed as intended.Patient is female.The event occurred in the united states.
 
Additional Manufacturer Narrative
Involved components have been discarded therefore are not available for identification and inspection.Since lot number is unknown, review of manufacturing records cannot be performed.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
METAL-BACK (TI6AL4V + POROTI) METAL-BACK STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25275493
Report Number3008021110-2026-00216
Device Sequence Number21254092
Product Code KWS
UDI-Device Identifier08033390273350
UDI-Public8033390273350
Combination Product (Y/N)N
PMA/510(K) Number
K113254
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.21.010
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale